Numerical treatment of stochastic models used in statistical systems and financial markets

Ameen Alawneh, Kamel Al-Khaled

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper, by means of the variational iteration method, numerical solutions are computed for some stochastic models, without any linearization or weak assumptions. Two stochastic models, the Fokker-Planck equation for non-equilibrium statistical systems and the Black-Scholes model for pricing stock options, are solved numerically. In this approach, the solution is found in the form of a convergent series with easily computed components. The behavior of the approximate solutions is shown graphically.

Original languageEnglish
Pages (from-to)2724-2732
Number of pages9
JournalComputers and Mathematics with Applications
Issue number10
Publication statusPublished - Nov 2008



  • Approximate solutions
  • Financial markets
  • Statistical systems
  • Stochastic analysis
  • Variational method

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Modelling and Simulation
  • Computational Mathematics

Cite this